Q. Please suggest some tests to assess my stomach.

 

Questions 



Hi doctor,

Yesterday, I had roti with spinach, which is home made. Today morning, I experienced a stomach bout, but not watery. Should I take a combination of antibiotics Ridol and Ulticept 500 mg along with Metrogyl and Eldoper? I am still feeling uneasy. Please guide me on this. Every 20 days, I am having issues related to the stomach. Should I go for endoscopy? I am scared of my present health condition. Please advise some tests.

 

 

Answered



Hello,

Welcome to dr.sitehome.info.

  • I was trying to understand your blood work. Is your TSH 14 and HbA1c 7%?
  • The reason why I am concerned about these tests is because hyperthyroidism can cause recurrent diarrhea and if your HbA1c (diabetes) number is high it can also cause diarrhea.
  • You can use the Ridol tablets (Loperamide), but no antibiotics as of now. These antibiotics have serious side effects and can alter your intestinal normal flora.
  • Share more about your condition so that I can suggest endoscopy or colonoscopy.
  • How long you have had diarrhea now? Do you have periods of constipation followed by diarrhea?
  • Did you observe blood in the stool? What is the color blood, either black or fresh red?
  • Do you have acidity when not having diarrhea? Do you only get diarrhea after eating wheat related products?
  • Is this your real BMI? If yes, then the value 16 is too low. Did you ever get this investigated?
  • Do you use any other medications other than what you mentioned? When was the last time you used these antibiotics?
  • Please answer these questions so that I can serve you better. You do not need antibiotics of any sort as of now.

Revert back with the answers to the above questions to an internal medicine physician online –>https://www.dr.sitehome.info/ask-a-doctor-online/internal-medicine-physician


 

 

#,#assess,#my,#please,#some,#stomach,#suggest,#tests,#to,Q.

Medical Questions

[], [], [], [], [], [], [], [], [], []

Facebook Comments

Post a comment